| Model Number |
R1040004TP |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging the zero flow verify and negative flow verify test steps had failed on a trilogy o2 device.The device was not in use on a patient at the time of the occurrence.The trilogy o2 device was evaluated at the manufacturer service center for this issue.During the evaluation it was noted that the devices flow sensor had caused the zero flow verify and negative flow verify test steps to fail on the device.In conclusion, the manufacture service technician performed the repair test which re-calibrated the flow sensor to address the issue.The root cause is confirmed at this time.There was no part(s) replaced to address this issue.Additionally, during the service of the device, the trilogy o2 pm kit was replaced for preventative maintenance unrelated to the reportable issue.